MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0479-02
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a leak occurred during intra-aortic balloon (iab) therapy.Blood was noted inside the external extension tubing as well as inside the cs300 intra-aortic balloon pump (iabp) circuit.A new iab was inserted and the iabp was replaced with another to continue therapy.There was no patient harm or adverse event reported.This report is for the iab involved in this event.A separate report has been submitted for the cs300 iabp under mfg report number 2249723-2024-00379.
 
Additional Manufacturer Narrative
(b)(6).The device was not returned and could not be evaluated.It was discarded by the user.We are unable to confirm the reported event.If new information becomes available, a supplemental report will be submitted.Complaint record id # (b)(4).
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.Reference complaint #(b)(4).
 
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).Reference complaint # (b)(4).
 
Event or Problem Description
N/a.

Brand Name
LINEAR 7.5FR. 34CC IAB (WITH APA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 07004
MDR Report Key18653765
Report Number2248146-2024-00076
Device Sequence Number15502028
Product Code DSP
UDI-Device Identifier10607567106557
UDI-Public(01)10607567106557(10)3000307165(17)260509(11)230509
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2026
Device Model Number0684-00-0479-02
Device Catalogue Number0684-00-0479-02
Device Lot Number3000307165
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2024
Supplement Date Received by Manufacturer04/05/2024
10/10/2024
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date04/05/2024
10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CS300
Patient Age72 YR
Patient SexFemale
Patient Weight78 KG